# SDR R61A2020012811096

- Difficulty date: January 11, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,476 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK. FLOOR SUPPORT STRUCTURE RH SHEAR PANEL BETWEEN FR87-FR88 HAS CORROSION. SHEAR PANEL REPLACED IAW SRM 51-42-01 AND SRM 51-42-02. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK.
